Universidad Complutense de Madrid
E-Prints Complutense

On interpolation of Banach algebras and factorization of weakly compact homomorphisms

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2006) On interpolation of Banach algebras and factorization of weakly compact homomorphisms. Bulletin des Sciences Mathematiques, 130 (7). pp. 637-645. ISSN 0007-4497

[img] PDF
Restringido a Repository staff only

123kB

Official URL: http://www.sciencedirect.com/science/article/pii/S000744970600008X


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We show a necessary and sufficient condition on the lattice Γ for the general real method (· , ·)Γ to
preserve the Banach-algebra structure. As an application we derive factorization of weakly compact homomorphisms
through interpolation properties of weakly compact operators.


Item Type:Article
Uncontrolled Keywords:Real Interpolation; Operator; Spaces; Real Interpolation; Banach Algebras; Factoring Weakly Compact Homomorphisms; Mathematics, Applied
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15018
Deposited On:26 Apr 2012 08:21
Last Modified:14 Jun 2018 14:00

Origin of downloads

Repository Staff Only: item control page